Ask a doctor

Lumb on Nose a Year After Artefill?

Hello, I had Artefill injected in the upper bridge part of my nose last year in May. (Artefill Rhinoplasty). In the past 2 weeks ive noticed that there is a small lump under the skin that has appeared. It looks a little bit red (maybe because I massaged it) If I massage it it goes away but then it comes back the next day. What is it? Could it be a granuloma ? There is not pain if I touch it. By the way I went to a board certified plastic surgeon who does this procedure regularly.

Doctor Answers (1)

Lump on nose after Artefill

+1

Without seeing you or at least seeing a picture of the lump on your nose, it's impossible to know what could be causing the issue a year after the Artefill treatment to your nose.  I would recommend returning to the physician who treated you so that you can be evaluated to try and determine what might be the cause of your problem.  

San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.